# SDR REXA2022040100541

- Difficulty date: March 11, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035151009
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1015 STRINGER CORRODED AREA ON STGR 25L.	CA: REPAIRED STRINGER 25L BETWEEN FS1000 AND FS1015 IAW ENDEAVOR AIR EA# CRJ953-12995 REV. IR DATED 2/28/2022.
